# SDR ASAA2015070512670

- Difficulty date: July 5, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 54,314 hours, 30,574 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 655287527
- Condition: Corroded
- Location: Bs 992
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 992, FRAME CORRODED, WL 208 - 212.  ACFT GROUNDED.  REMOVED CORROSION, AND FOUND TO BE OUT OF LIMITS. , REPAIRED IAW EA 400, 53EA-15509.
